MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM HIV O PLUS; HIV-1 AND HIV-2 ANTIBODIES

ABBOTT LABORATORIES PRISM HIV O PLUS; HIV-1 AND HIV-2 ANTIBODIES
Catalog Number 03L68-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account observed an increase in (b)(6) prism hiv o plus results using cadaveric specimens.Four cadaveric specimens were prism hiv o plus repeatedly (b)(6) but confirmed (b)(6) by a reference lab.(b)(6).No specific patient information was provided.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The evaluation of complaint data for the product and likely cause lots identified normal complaint activity.No customer returns were available for evaluation.The performance of the likely cause lots were investigated by completing a review for non-conformances, potential non-conformances and deviations related to the likely cause lots.This review did not identify any non-conformances, potential non-conformances or deviations.A review of overall customer field data was performed regarding initial reactive rate (irr), repeat reactive rate (rrr) and specificity for likely cause lots.The irr, the rrr and the specificity of both lots are within package insert specifications.A review of labeling concluded that the issue is sufficiently addressed.No product deficiency was identified.

Brand Name
PRISM HIV O PLUS
Common Device Name
HIV-1 AND HIV-2 ANTIBODIES
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key8183454
Report Number1415939-2018-00169
Device Sequence Number11269004
Product Code MZF
UDI-Device Identifier00380740062958
UDI-Public00380740062958
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2019
Device Catalogue Number03L68-68
Device Lot Number90085M500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/23/2018
Supplement Date Received by Manufacturer04/17/2019
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOT 88015M500; LOT 88015M500; PRISM LIST 06A36-34; PRISM LIST 06A36-34,; SERIAL (B)(4); SERIAL (B)(4)